# SDR AALA202002219033

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 19,055 hours, 2,266 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 15 MINUTES INTO FLIGHT, SMOKE ALERT ILLUMINATED ASSOCIATED WITH CREW REST AREA. CHECKLIST WAS COMPLETED AND NO SMOKE WAS FOUND, ALERT WAS CANCELLED. MAINTENANCE ACCOMPLISHED FIM TASK 26-10-F4 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
